# SDR YENA201802020060

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 22,409 hours, 14,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP ELPU RT SIDE AT AFT GALLEY AREA; REPLACED EMERGENCY LIGHT POWER UNIT AS PER AMM 33-50-01-400-801-A AND PERFORMED OPERATIONAL TEST IS OK AS PER AMM 33-50-01-710-801-A AND OPERATIONAL TEST OF THE EMERGENCY LIGHT IS OK AS PER AMM 33-50-00-710-801-A LOC AFT GALLEY AREA REF NR WO 2018-9/1 WCC 2018-57298. SUPPLEMENTAL INFORMATION TO FOLLOW.
